MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE

PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE
Model Number M1669A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number not provided.Phone not provided.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer stated that the plastic on the cable completely melted revealing the metal part there was no reported patient incident injury.
 
Event or Problem Description
The customer stated that the plastic on the cable completely melted revealing the metal part.There was no reported patient incident injury.

Brand Name
CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M
Common Device Name
TRUNK CABLE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8662829
Report Number1218950-2019-03940
Device Sequence Number2232358
Product Code IKD
UDI-Device Identifier00884838011632
UDI-Public(01)00884838011632
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1669A
Device Catalogue Number989803145071
Device Lot Number2C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1